All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have schizophrenia for more than 25 years. I had Clozapine for 15 years and now I am on Aripiprazole. I stayed away from alcohol for eight years. Before six months, I had alcohol once. Now, I am having some tactile hallucination. Is it due to alcohol abstinence? Will it disappear? Read Full »
Answer: Hi, Welcome to icliniq.com. If you are abstinent for the last eight years, then tactile hallucinations are not due to alcohol intoxication or alcohol withdrawal. It means, it is due to your illness schizophrenia. Are you on any antipsychotic now? Revert back with the answer to the above q... Read Full »